Reasoning About Probabilistic Sequential Programs In A Probabilistic Logic

Publisher:
Springer-Verlag
Publication Type:
Journal Article
Citation:
Acta Informatica, 2003, 39 (5), pp. 315 - 389
Issue Date:
2003-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004833OK.pdf455.72 kB
Adobe PDF
We introduce a notion of strong monotonicity of probabilistic predicate transformers. This notion enables us to establish a normal form theorem for monotone probabilistic predicate transformers. Three other healthiness conditions, namely, conjunctivity,
Please use this identifier to cite or link to this item: